# SDR V0XD20181221001

- Difficulty date: December 15, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 35,506 hours, 24,417 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: CC670386743S
- Condition: Corroded
- Location: E/E Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR FWD SEAL RETAINER HAS SIGNS OF CORROSION. CORRECTIVE ACTION: REMOVED DAMAGED SECTIONS OF SEAL RETAINERS AND REPLACED WITH NEW SEAL RETAINERS IAW CRJ 700 SRM 51-42-06 AND 52-42-10.
